I have been taking buspirone low dose of 5 mg once a day for generalized anxiety for one month now. I am still experiencing lightheaded feeling ALL DAY. Very, very uncomfortable and this frustrates me. I have started cutting in 2.5 mg x2 to get my low dose, which makes lightheadness less but still there. It has helped me feel more calm at 5 mg at 2.5 mg I get the lightheadness, neck tension and sweaty hands symptoms And doesn't make me feel as relaxed. Anyone know how long it takes for these side effects to go away? I Just want to feel normal and enjoy my work and home life Again. I hate freaking anxiet !
I usually tell folks to give it 2-3 weeks. You're past that now, so, if you've been taking it exactly as directed and still getting this you need to tell the Dr, probably time to consider a change. If so, be sure to allow no less than 10-14 days to get all the way off one before starting another, otherwise you get overlap and cannot tell which is doing what, and that's a bad place to be too.
Let me know what the Dr does, and hopefully he doesn't increase, that would be, well, just wouldn't make sense.
I started on this medication two days ago 2.5 mg for a first week and I have to increase it to 5 mg. about 45 minutes later when I take it I got dizzy and ringing in my ears. It goes away to three hours later! I hope it's going to go away completely! I taking it for panic disorder also I'm taking 1.25 mg clonazepam a day which I'm trying to cut back on! That is a good medication but unfortunately it's an addiction! If I can I just want to keep that as an emergency basis!
I have been on Buspar for 3 months now and still have blurry vision. I take 30 mg a day. I am also on 1 mg of Clonazepam which is hell to get off of. Will the Buspar help with that?
I'm wondering for those having vision issues, did it feel like your vision changed quickly? I wonder if I take 5mg at nt for anxiety, would it affect my vision & stay in my system all day? My doctors tried to blame my sudden vision change on age & I realized it must be this med. Also, is it possible even if I started taking it a few months ago, initially at 2.5mg & now at 5, that it would also be the cause of my extreme fatigue?
- Buspirone Information for Consumers
- Buspirone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Buspirone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 Feb 2012 • 3 answers
Updated 28 Jun 2016 • 2 answers
Updated 20 Dec 2017 • 1 answer
Updated 23 Aug 2018 • 1 answer
Updated 5 May 2018 • 2 answers